Jump to content

Search the Community

Showing results for tags 'rocking'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I will try to make this short but detailed and organized. I took 300-600mg of KSM-66 Ashwagandha for about 1.5 years. I had an acute withdrawal and am now having post acute withdrawal. Ashwagandha performs like lorazepam. It has a antidepressant effect comparable to imipramine, a tricyclic. It also mimics GABA. This is according to the link here: ksm66ashwagandhaa.com/wp-content/uploads/2018/04/Digital-Magazine-Adaptogenic-Power-for-a-Healthy-Lifestyle.pdf?%3E Acute withdrawal (5.5 weeks): muscle twitching, dizziness, tingling limbs, numbness is feet, rapid heart rate, chest pains, palpitations, extreme euphoria when exposed to multiple toxic chemicals, pills, allergens, and food. PAWS or PWS (from week 5 until now): Most of the old symptoms ended and left me with new symptoms. Mainly I have severe swaying and loss of balance. The triggers are the same tho It feels like I’m floating up, down, and side to side. I have still have slight muscle twitching, slight tinnitus, some palpitations, slightly increased heart rate. This has been happening for 7 weeks and nothing has gotten better of worse for the last 4-5 weeks. No “windows” yet. I have had tons of tests, imaging, and blood work. Dozens and dozens of hospital visits but found nothing remarkable. Doctors just try to give me benzos or antipsychotics, but I refuse them because I was misdiagnosed a couple times and I don’t want to mess with my brain chemistry anymore. I understand the incentive to write prescriptions unfortunately. My psychiatrists do believe in withdrawals from neuroleptic drugs, but the only thing they can offer me is more medicine. I did not take the Ashwagandha for anxiety or depression; I took it to try to increase testosterone. I’m 25 and was very active before 13 weeks ago. The reason I quit cold turkey was because one day I took an Adderall and oh boy. That was very scary. It felt like serotonin syndrome. I spent a day in the hospital after that. I quit taking all supplements or anything at that point. That may have contributed to neurological sensitization and hyper-reactivity. It was easily rekindled from then on. This overstimulation is easily rekindled. One day during the first couple weeks I was painting walls inside. At that moment I immediately went to the hospital for hallucinations, rapid heart rate, euphoria, dizziness etc. From then on the over stimulation rekindled easily to other fumes such as detergents and cleaners. This got better after 6 weeks but I still become very off balance from walking into a store or using fragrances. I was being overstimulated from eating too quickly or too much for 3-4 weeks and then I had a extraordinary incident with a food allergy. I’m allergic to almonds and soy and I accidentally ate a contaminated food. That produced a sever super sensitivity and food now easily rekindles the overstimulation. For the last 9 weeks I’ve only been able to eat potatoes, oats, and grains. I get severely off balance every time I eat or drink water. At one point I was given an Allegra allergy pill for dizziness and that just about caused cardiac arrest. I tried a meclazine (antipsychotic for motion sickness) and that caused the same symptoms but only for about an hour. Thankfully I haven’t had depression, zaps, anxiety, insomnia or some other psychological problems. Has anyone else had this sort of loss of balance or swaying?? Would you please comment and tell me how long it lasted?? February 2020 -June 2021: 300-600mg KSM-66 Ashwagandha
  2. Two different things have led me to think that rocking - such as on a rocking-chair, or just rocking yourself back and forth - can be both generally soothing and specifically encouraging to our brains to heal and grow. The first is that when I started tapering and had distressing withdrawal-symptoms I automatically started rocking. Sometimes it felt compulsive. Because it made me feel better I was generally happy to go along with it. Secondly, over the last 5 or so years, I've attended local seminars called 'Parenting or Scaffolding with Love.' In America (where it started) it's called Non-Violent Communication or NVC. A large part of their research and discussion is around how brains develop over our lives. My ears pricked up when they spoke of how rocking a baby is hugely important for their brain-development, and of how rocking children when they are distressed can help them process difficulties and calm them. Apparantly rhythmic movement connects neurotransmitters - but that doesn't mean much to my rather unscientific mind. It's more that it seems logical to me. I've since read that any rhythmic movement can work - swinging, trampoline, swimming, horse-riding, I guess even walking... So now when I'm anxious or sad or feeling withdrawal symptoms, I rock. I do it quite purposefully, thinking of it encouraging my brain to heal. It's also led me to wonder what else we do for babies' development that would benefit us in withdrawal. Obviously we already know about napping and eating really healthy food. Maybe also things like eye-contact with people we love, hugging or some kind of contact, or singing. Actually that ties in with my personal belief that it is our relationships that help us to heal from trauma. Anything else? I hope this is as useful to someone else as it has been to me. (And if anyone knows the science behind it all, feel free to chime in). KarenB
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy